# SDR AALA202510273827

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 22,949 hours, 10,185 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LOCK IS DIFFICULT TO SLIDE AND PRONE TO GETTING STUCK. ADJUSTED AND LUBRICATED LEFT AFT LAVATORY DOOR AND LOCK MECHANISM. PER AAMM 25-40-00. OPERATIONAL CHECK GOOD.
